# SDR UALA2011081604346

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 48,261 hours, 18,014 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binds
- Location: R3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 3R HARD TO CLOSE.
